# SDR 95FDEA01515

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN SKIN AT BS 1218 WL 138.5 RBL 10.  STOP DRILLED CRACK AND INSTALLED EXTERNAL DOUBLER ON SKIN, ALL WORK DONE PER FEDEX SRM 53-30-2 AND 51-10-1.
